Existence and the number of solutions of nonresonant semilinear equations and applications to boundary value problems

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

In this paper, we study the existence and the finiteness of the number of solutions to nonlinear equations and to nonresonant semilinear equations involving nonlinear perturbations of Fredholm maps of index zero. Applications are given to semilinear elliptic boundary value problems and to semilinear parabolic and hyperbolic periodic-boundary value problems. (C) 2000 Elsevier Science Ltd.

Original languageEnglish (US)
Pages (from-to)1395-1416
Number of pages22
JournalMathematical and Computer Modelling
Volume32
Issue number11-13
DOIs
StatePublished - 2000

All Science Journal Classification (ASJC) codes

  • Modeling and Simulation
  • Computer Science Applications

Keywords

  • Bifurcation invariant
  • Critical points
  • Spectral flow

Fingerprint Dive into the research topics of 'Existence and the number of solutions of nonresonant semilinear equations and applications to boundary value problems'. Together they form a unique fingerprint.

Cite this